# SDR YENA20100326042

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 2,344 hours, 1,381 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19017237401
- Condition: Failed
- Location: Le Slat
- Part time: 2,344 hours, 1,381 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT JB432 MCO-BOS INBOUND TO BOS CREW DECLARED AN EMERGENCY LANDING AFTER SELECTING FLAPS 2 RECEIVED "SLAT FAIL" AT POSITION 3, QRH PROCEDURES FOLLOWED.  FLAPS OPERATED NORMALLY WHILE SLATS REMAINED AT POS 3 AIRCRAFT LANDED WITHOUT INCIDENT.  BOS MX TROUBLESHOOTING FOUND THAT THE RIGHT WING LEADING EDGE SLAT HARNESS POSITION 3/4 FAILED.  REMOVED AND REPLACED HARNESS PER AMM 27-83-00 CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
